In about three hours I have to change my patch. I have tried and failed the last three times to go to a smaller patch telling myself I would do it next time the patch is due to be changed. Well, that time is near now. I want to be off of these things because they rule my life. I started at 100mcg and if I make this cut I will be down to 25mcg. Suprglyde this is really a hard decision since my Dr. didn't tell me I had to taper again yet. I know I need to so I can be off these things by Spring. The w/d gets worse the closer I get to being off of them for good. I just need to cut to 25mcg tonight then in a month to 12 then off. I passed on using methadone for w/d. I have an addictive personality and don't want to be addicted to it. I'm afraid and I don't like that. I haven't been afraid of much in my life. Suprglyde and "patchers" and everyone, I need encouragement...........Thanks....LS
are you ready for the cut? keep a strong mind i thing you can do it.you sound like a very strong woman.i know you want off of them.keep saying it to your self.spring is almost here.just think how butiful the world will look.lady i know that fentanyl is wicked stuff to w/d from but i believe your strong enough to make it the bowhunter
Thanks for the words of encouragement. It's actually past time for a taper. My Dr. is good about working for me. It's been two months since my last taper. People like you will help me help myself. How are you tonight?? I hope you're doing well.
Thanks again and I think I'm closer to winning!! LS
thank you yes i am doing good got so much energy i can burn it off and thats no b/s. youll know when your ready.itll be tough but your strong.whats 3or4 days of hell. its worth it believe me i got a real rude a wakeing real quick.scared the hell out off me.all i can say thank god i had bad time with the patch it just wouldnt level out for me.my wife tried to talk me in to it.said i think itll help. yeah right i needed that hard w/d to scare me straight.and i believe what isay ill never put another pain med in me again.that fentanyl patch scared the hell out of me.
Just do it! I am rooting for you, big time. Please don't use actiq after you taper. I have used both patches and actiq and the acqiq is the worse of the two by far! At least with the patch, unless you put on more than 1, the dose you get is controlled on it's own, and not by you. With the actiq YOU control the dose. That is a B*tch if you have little willpower. It is so easy to say, I'll just use a ton today, and tomorro I'll ease off. Tomorro never comes, and you are stuck with cancer sores all over your mouth and your teeth rot out of your head. I would rather got thru patch w/d's again than use this evil actiq. I know how nasty those patch withdrawls are. I was sick for a month. But I used 2-300 mcg patches, most of the time I put them on a day or two early and had 2 going at once. Just follow the taper on the patch, and be sick for a little while. It is better than being sick for years and being ruled by how many patches you have left. I wish I could put down those damn lolipops for good. I made it 10 hours today, down to 3.
I have been worrying about you, because I know you are contemplating cutting down this "new patch" time. I certainly do not want to think you are making the cut because of a plan you have. Think about this for a moment; If you attempt to do something - anything - you have to be both mentally and physically prepared to do it. Otherwise, it is only natural to "resent" or to "blame" yourself, if something happens to make your plans to go south. It is nice to have a plan and stick to it, BUT make sure your plan is reasonable. If you are dreading making the move, DON'T do it now. Make sure you are comfortable with your timing, and go from there. Honestly, I wish you would wait another three days, AT-LEAST. From what I have read about what you are planning, you are moving way TOO FAST. Get rested, mentally and physically first. Set your goals to a more realistic schedule. You have been planning this move for way too long, and I am deeply concerned that if something happens that makes you wish you would have waited, you will become more depressed about your decision, leaving you to question your every move from here on.
So happy to hear from you. I changed my patch but I didn't lower the dose. You're right, it's not quite time yet. Tomorrow I have to do things that will require my mind being half way there. (it's never all there)lol
About you...I worry because you have so much pain to cope with when you're off the patch. Still going with trying something not as strong?? You need something. I can't imagine your pain.
I'm gonna stop so you can get this before you sign off I hope. You take care now, ya hear?? Consueala
I don't feel like anyone here helped me when I really needed it except "patchers." I needed help to make a decision and by the time I had to make it bowhunter was the only one that had replied. It's not any of the "patcher's" fault because anyone that saw it, answered when they signed on. If none did it was because they didn't see my post.
The "normal" people were busy. Not one of them answered my post except for ScottQuit and I appreciated him responding. I'm a f***ing wreck. I'm not playing the poor baby...boo whooo. it's no one's fault I didn't taper. That's not me. I didn't taper because I had good advice from fellow "patchers" and I used my own head. If I could be hurt any further by a person on this site that doesn't wear patches, I would cry and I have not allowed myself to do that for over twelve years. I am so ashamed of everyone. I could go on but no need. Shallow minds can't see beyond themselves. Thanks for the support. I am staying here to get the help I need from people in the same boats as I am. I reply to posts from anyone I think needs a kind word and if I can help them, that's even better.
Remember you have been a little under the weather lately, which is what helped your decision to wait this last time. Going to just a 25mcg for ONE month only, may be asking too much of yourself. You will be down to the 12mcg before you know it. I know you want off the patches (BOY DO I KNOW!!), but you have plenty of time. There is just NO need to hurry at this point. You have made too much progress to jeopardise it now. I certainly don't want to rain on your parade, but I don't want you to move too fast either. Your goal of being off them by Spring is great, but if it turns out to be summer instead - so what? It is a very short delay, and just might make the difference between making a comfortable (as much as can be) transition, and an uncomfortable one. I don't want to worry about you any more than I already do ( but I will), BUT I will turn this car around right now little lady!!!
Please let me know what you do as soon as you do it.
Thanks for your reply. After reading what you said about the Antiq, I won't use it. I have never abused the fentany patches. I have been doing a slow taper for some time now. I had planned on using the "suckers" after I tapered off the last patch which would be a 12mcg. I might be ok with them because I don't crave the fentanyl and I have never gotten high on it.
I kicked a vic habit and years ago a benzo and abused both of those, but never the patches. I hate them!
Don't worry about me, I have plans A, B, C and D!! And as for when I get pain breakthroughs, I have something planned for that contingency as well. Let's get you on the road first, at a speed we can both live with. What's another couple months anyway? Just another couple months as far as I can tell.
My next appointment is on the fifth. I have all the confidence in the world that what I have planned will be agreeable to my Doctor.
So that's enough about me. Consueala - Jeez that is a beautiful name!!!!!! Night for now, keep in touch.
When its right you'll know it.
I'm finding out that the best made plans of mice and men
go south for the winter.
After getting down to 75 I thought, well, I thought its almost over. But another unpleasent suprise popped up.
But at least I am down to one 75 still instead of giving up.
I had no idea this would take so very long which some how seems wrong because naturally the tv generation expects quick answers to complicated questions.
I'm discovering its not wrong. After all if it takes time, it just takes time.
Times like this is when my faith beyond circumstances comes in handy.
Try not to be too hard on your self. You've helped me Ladysundown.
It's good to hear from you. I remember my taper from 75mcg to 50mcg wasn't real bad, but I stayed at 75 for about three months and I think that made it easier. It's good to stabilize on one patch before tapering to a lower one.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.